RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Nonlinear Math. Phys., 2020, Volume 27, Issue 2, Pages 324–336 (Mi jnmp1)  

Induced Dynamics

A. K. Pogrebkovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b National Research University "Higher School of Economics", Moscow

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 18-01-00273
The work is supported in part by the Russian Academic Excellence Project '5-100' and by the grant RFBR #18-01-00273.


DOI: https://doi.org/10.1080/14029251.2020.1700648


Bibliographic databases:

Received: 22.06.2019
Accepted:13.10.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jnmp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020